# SDR AALA2020060439016

- Difficulty date: May 14, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 33,353 hours, 13,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL, BETWEEN BS 727 AND BS 767, AT S25R.  REPLACED TRANSITION PANEL PER 51-00-05-1.
